RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 2, Pages 318–320 (Mi mz5241)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Adiabatic Limits on Riemannian $\mathrm{Sol}$-Manifolds

A. A. Yakovlev

Ufa State Aviation Technical University

Keywords: adiabatic limit, Riemannian manifold, $\mathrm{Sol}$-manifold, foliation, Laplace–Beltrami operator, the Lie group $\operatorname{GL}(3,\mathbb R)$, Mathieu operator

DOI: https://doi.org/10.4213/mzm5241

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:2, 297–299

Bibliographic databases:

Received: 11.10.2007

Citation: A. A. Yakovlev, “Adiabatic Limits on Riemannian $\mathrm{Sol}$-Manifolds”, Mat. Zametki, 84:2 (2008), 318–320; Math. Notes, 84:2 (2008), 297–299

Citation in format AMSBIB
\Bibitem{Yak08}
\by A.~A.~Yakovlev
\paper Adiabatic Limits on Riemannian $\mathrm{Sol}$-Manifolds
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 2
\pages 318--320
\mathnet{http://mi.mathnet.ru/mz5241}
\crossref{https://doi.org/10.4213/mzm5241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2475057}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 2
\pages 297--299
\crossref{https://doi.org/10.1134/S0001434608070298}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258855600029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-50849129430}


Linking options:
  • http://mi.mathnet.ru/eng/mz5241
  • https://doi.org/10.4213/mzm5241
  • http://mi.mathnet.ru/eng/mz/v84/i2/p318

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Yakovlev, “Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit”, Siberian Math. J., 51:2 (2010), 370–382  mathnet  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:101
    References:36
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020